MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 50; HIP ACETABULAR SHELL
Model Number 01.26.50MB
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 january 2023: lot 114525: (b)(4) items manufactured and released on 20-dec-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery was performed at 10 years and 6 months from primary because the cup was not well positioned in the acetabulum.The cup was not mobilized.The surgeon revised the cup, head and liner successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 50
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16459839
Report Number3005180920-2023-00101
Device Sequence Number14032475
Product Code MEH
UDI-Device Identifier07630030808067
UDI-Public07630030808067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number01.26.50MB
Device Catalogue Number01.26.50MB
Device Lot Number114525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown